# SDR COMA0460587

- Difficulty date: October 22, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 11,660 hours, 9,862 cycles
- System (JASC): 3150 · Central Warning
- Part: Warn Panel
- Part number: 601R5172813
- Condition: Sticking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5539 AURAL WARNINGS CYCLING ON AND OFF.  REPLACED AUDIO WARNING PANEL.
